# SDR IPXA2019061743342

- Difficulty date: June 3, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: F5397112200600
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR FWD LWR CARGO COMPARTMENT CEILING COVER PROFILE DENT REPAIRREMOVED AND REPLACE COVER PROFILE IAW A300-600 SRM 51-40-21
